# SDR NI6R20121220010

- Difficulty date: December 20, 2012
- Submitted: January 8, 2013
- Operation: General aviation
- Aircraft: N9855F
- Make and model: Lkheed P2V5F
- Aircraft serial: 131445
- Aircraft time: 13,257 hours, 6,361 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Part time: 13,257 hours, 6,361 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION,  DAMAGE WAS DISCOVERED ON LT LOWER WING SKIN AT FUEL SUMP ACCESS PANEL LOCATED AT WS 102.25.  ONE MINOR CRACK IN FWD INBD CORNER AND MEASURES .200" IN LENGTH AND IS .050" FROM THE CLOSEST FASTENER.  ANOTHER MINOR CRACK IS IN THE AFT OTBD CORNER AND MEASURES .125" IN LENGTH AND IS .310" FROM THE CLOSEST FASTENER. THE AFFECTED AREAS FALL WITHIN THE AREA COVERED BY THE ORIGINAL AMOC FOR AD2002-19-13. ON SITE DER DISPOSITION WITH ACO ENGINEERING INVOLVEMENT IS IN-PROGRESS.
